# SDR HALA2015012600011

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 21,248 hours, 3,583 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Nr 1 Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM MESSAGE ENG1 FIRE LOOP B, LOOP FAULT CAME ON FOR 20 SEC THEN CLEARED ON ITS OWN.  CAME ON 6 MORE TIMES AND FINALLY STAYED ON UPON LANDING.  ACCOMPLISHED TSM 26-12-00-810-936A.  FOUND PYLON DETECTOR 6WD1 BAD.  REPLACED DETECTOR IAW AMM 26-12-16.  OPS CHECKED OK.  OK FOR SERVICE.
